Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
186 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
  • question-icon

    What causes a rash with blisters on the upper body?

I have a rash with blisters mostly upper body. Was given triamcinolone acetonide cream ups 0.1% I applied in areas. Later about an hour or so my face became flush and hot. I took liqid benidrol and applied cold cloth to face. What can cause this. It is a reaction or sign of other issue. I have had this happen to me before?
Tue, 5 Mar 2019
Report Abuse
General & Family Physician 's  Response
Hello,

It could be great if you send a photo of the rash to me for further evaluation.

As per your history, it can be an allergy reaction. I think you should see your physician as soon as possible. You might need prescription meds.
If you cannot manage to see your physician, then, should go to ER for immediate evaluation and treatment.

Wish fast recovery.
Dr.Albana Sejdini
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

We are just returning from San Pedro in Belize. My daughter (8) has a red rash on her upper thigh. One part has a blister/boil (clear). She is...